Miliaria symptoms

52 year old women. Generally healthy. Treated with Crestor 10 mg for hyperlipidemia for several years. Presented with the current rush on both of her lower legs, all around. Mostly asymptomatic, occasional tingling sensation, mostly at night. No skin elevation or any palpable changes on the skin. Seem to be worsening in the past several days. Any advice would be great.

4 Likes

LikeAnswersShare

Millaria

Veins r prominent false sensation at night ? Millaria

Tnx
0

View 2 other replies

? Milliria Rehydrate skin. Needs further investigations and evaluation to conclude diagnosis and line of treatment.

Thanks Dr Bhomia
0

View 2 other replies

Miliaria

On face of it rashes are seen to be MILLIRIA Lady is on rosavastatin for dislipidimia i don't think these rashes are related still we have to keep in mind as these are asymptomatic Probably xeroderma is cause r/o diabetes adv moisturisers

Thanx dr Ashok Leel
0

View 2 other replies

? HANSEN DISEASE Investigations: Skin biopsy EMG and NCS All 4 limbs.

ADVISABLE... R / O... .. DIABETES ...... HANSEN'S ....HTN

Purpuric rashes Needs investigations, BT, CT ,PT ,PS

Petechial hemorrhages?? Get CBC/CT/bt/pt....

Milliria/Heat rash (prickly heat)

Load more answers